Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Local connectivity in homeomorphism groups


Author: G. S. McCarty Jr.
Journal: Bull. Amer. Math. Soc. 67 (1961), 420-421
DOI: https://doi.org/10.1090/S0002-9904-1961-10654-X
MathSciNet review: 0149454
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M.-E. Hamstrom and E. Dyer, Regular mappings and the space of homeomorphisms on a 2-manifold, Duke Math. J. vol. 25 (1958) pp. 521-531. MR 96202
  • 2. M.-E. Hamstrom, Regular mappings and the space of homeomorphisms on a 3-manifold, Abstract 564-39, Notices Amer. Math. Soc. vol. 6 (1959) p. 783.
  • 3. J. M. Kister, Isotopies in 3-manifolds, Trans. Amer. Math. Soc. vol. 97 (1960) pp. 213-224. MR 120628
  • 4. D. E. Sanderson, Isotopy in 3-manifolds. III. Connectivity of spaces of homeomorphisms, Proc. Amer. Math. Soc. vol. 11 (1960) pp. 171-176. MR 112128


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10654-X

American Mathematical Society